Quasilinearized solution of axisymmetric hydromagnetic stagnation-point flow and heat transfer

O. P. Bhutani, P. Chandran, P. Kumar

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)458-469
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume98
Issue number2
DOIs
Publication statusPublished - 1984

Fingerprint

Stagnation Point Flow
Axisymmetric Flow
Heat Transfer
Heat transfer

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Quasilinearized solution of axisymmetric hydromagnetic stagnation-point flow and heat transfer. / Bhutani, O. P.; Chandran, P.; Kumar, P.

In: Journal of Mathematical Analysis and Applications, Vol. 98, No. 2, 1984, p. 458-469.

Research output: Contribution to journalArticle

@article{ed7f7a4dc46f4347b059933f0c9f176d,
title = "Quasilinearized solution of axisymmetric hydromagnetic stagnation-point flow and heat transfer",
author = "Bhutani, {O. P.} and P. Chandran and P. Kumar",
year = "1984",
doi = "10.1016/0022-247X(84)90261-0",
language = "English",
volume = "98",
pages = "458--469",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Quasilinearized solution of axisymmetric hydromagnetic stagnation-point flow and heat transfer

AU - Bhutani, O. P.

AU - Chandran, P.

AU - Kumar, P.

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=0021374588&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021374588&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(84)90261-0

DO - 10.1016/0022-247X(84)90261-0

M3 - Article

VL - 98

SP - 458

EP - 469

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -